| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Ayan Mahalanobis
      Are matrices useful in public-key cryptography?
      International Mathematical Forum, Vol. 8, 2013, no. 39, 1939-1953
      http://dx.doi.org/10.12988/imf.2013.310187

Copyright © 2013 Ayan Mahalanobis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (2):

D. Sravana Kumar, P. Sirisha and C. H. Suneetha, Cascade Block Cipher Using Braiding/Entanglement of Spin Matrices and Bit Rotation, International Journal of Network Security and Its Applications, 8 (2016), no. 2, 71-84 [CrossRef]

Mehmet Kalkan and Haci Aktas, On the Group Based Cryptography, Journal of Mathematics and System Science, 4 (2014), no. 11, 710-714 [View at Publisher]


Journals | Books | Indexing and abstracting | Author guidelines | Open access